Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Black spots on face, sensitive skin, color tone getting darker. Suggested tretiva tablets and cream. What is the solution?


Hi I'm Shaik,
my age is 21,
I'm have black spots & marks on my face, so I went to one dermatologist,
he suggested me tretiva tablet & one cream to apply at night,
I'm doing it regularly,
Bt I'm seeing any changes in that,
Bt my skin & color tone is getting very dark, before this medicine I will look very fair,
after I took this, nw I'm in medium color, I'm worrying a lot for this,
please suggest me sum Gud medicines,
I'm having sensitive skin.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i understood ur concern.i think ur color darkens only due to increased dryness of skin caused by ur tretiva cream.use of moisteriser along with ur cream make ur skin normal.then apply .u can use glycolic acid or mandellic acid to remove the black spots.u can try skin rejuvation therapy with laser treatment
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor